MAUDE Adverse Event Report: DEPUY SPINE INC XPDM DI REDUCTION TUBE; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC XPDM DI REDUCTION TUBE; MISC ORTHO SURGICAL INSTR
Model Number 279722460
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: not found in spine database.510k: this report is for an unknown mod x25 di tightener/unknown lot number.Without the specific part number, the udi number and 510k number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the hospital called to report that during spine procedure, a number of instruments on a consignment kit, broke and the hospital discarded items, will be unable to be returned.There was a surgical delay of ten (10) minutes.This complaint involves five (5) devices.This report is for one (1) xpdm di reduction tube.This report is 3 of 5 for (b)(4).

Brand Name
XPDM DI REDUCTION TUBE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10080630
Report Number1526439-2020-01077
Device Sequence Number14434126
Product Code LXH
UDI-Device Identifier10705034199368
UDI-Public(01)10705034199368
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279722460
Device Catalogue Number279722460
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2020
Initial Report FDA Received Date05/21/2020
Patient Sequence Number1